# SDR ASAA2023090344904

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 653 hours, 194 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT MESSAGE: 73-43855EGINE FAN INLET (T12) TEMP SENSOR AND CALCULATED AIRU AIR TEMP SIGNALS DO NOT AGREE DETECTED BY ENG -2 EEC. GROUNDED - YES. PERFORMED FIM TASK G73-20-00-810-830 FOR ENG 2 EEC 2 MESSAGE. ERASED MESSAGE, NOT ACTIVE AFTER TEST. INTERMITTENT FAULT.
